Since two days, I feel a sort of numbness on my skin on the right side of my chest. Coupled with me feeling like I lack energy (especially in the afternoon), weakness and having some trouble with getting a good night's sleep I saw that a potassium deficit is a possible cause.
When I look at Cronometer I see that I get adequate levels of potassium (around 3600 mg). My magnesium intake could be improved, but I recently started supplementing with epsom salts in my drinking water (as an aside, I live in the Netherlands, where the quality of tap water is extremely high and better than mineral water). I also do not have a high sodium intake (I could lower it, but I highly doubt this is the problem).
So what I could I do to further improve my potassium intake, especially nutrition wise? The numbness is annoying and also it worries me a little.
As an aside, I do experience a lot of stress at this moment in my life, so it is possible that the cause is purely psychological.
Sounds like it might be neuropathy. B6 and B12 either in too much or too low quantities can cause that. Could also be nerve damage.
Sadly, the FDA banned the Pyridoxamine form, back in 2009, for use in vitamins. It's the form of B6 where too much doesn't cause neurpathy. They did this so that some big pharma company could sell it as a drug for the treatment of diabetic neuropathy, even though it is found in food. Bastards!
Looks like there's another form called Pyridoxal 5 Phosphate that has similar properties. I don't know too much about it, but you might want to look into it.
Also you should avoid taking B12 and B6 together as they compete, I usually take B12 at night and B6 and folate in the day (as a treatment for MTHFR).
I'm so run down!! 13 Answers
so so sleepy! :( 3 Answers
Saturated fat and chest pains? 8 Answers